# SDR CA970212001

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 6720 · Tail Rotor Control System
- Part: Hose
- Part number: A75815
- Condition: Loose
- Location: T/R Bellcrank
- Part time: 250 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT FELT AN OBSTRUCTION WHEN MOVING THE TAIL ROTOR DURING LANDING. INSPECTION FOUND THAT THE HEATER HOSE WAS RUBBING ON THE LOWER FORWARD BELLCRANK (P/N C317-2). THE HOSE LAYS ALONGSIDE THE BELLCRANK AND CAME IN CONTACT WITH A CONTROL TUBE BOLT.
